My friend takes chlorazepate for depression. He uses Viagra for erection problems. He cannot achieve ejaculation during intercourse and can ejaculate on masturbation only with very vigorous masturbastion for often long periods of time. Could the chlorazepate be causing his problem? His penis head is not sensitive at all. He feels he is getting resistant to Viagra as well. Does this happen?
It is possible that the symptoms can be caused by a side effect of the chlorazepate. There are also cases of low testosterone where Viagra would not be helpful. Testing for this (via blood tests) should be considered to see if this is the case.
If a low testosterone level is found, then replacement therapy can be considered.
You may want to discuss a urology referral for further evaluation.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.